# SDR HNAA2024091200787

- Difficulty date: August 5, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 45,154 hours, 41,303 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2033 CRACK AT RH RF1 FR75 BTW STR2-3R.  REPAIRED IAW EO1-53-24-0516
